Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 152, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 23, 2014, 2:00 PM CDT for Benton County, Crawford County, Washington County, Arkansas; 6 counties in Oklahoma. It was in force for 45 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2014, 2:00 PM CDT (19:00 UTC)
- Expired
- Jul 23, 2014, 2:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benton County, AR, Crawford County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Muskogee County, OK, Rogers County, OK, Sequoyah County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 77 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 2:00 PM CDT | TSTM WND DMG | Lowell, AR | SEVERAL TREES SNAPPED OR UPROOTED |
| Jul 23, 2:02 PM CDT | TSTM WND DMG | 4 Ene Wagoner, OK | POWER LINES BLOWN DOWN AROUND WHITE HORN COVE |
| Jul 23, 2:03 PM CDT | TSTM WND GST 61 | Greenland, AR | THUNDERSTORM WIND GUST TO 61 MPH AT FAYETTEVILLE DRAKE FIELD. |
| Jul 23, 2:10 PM CDT | TSTM WND DMG | Fort Gibson, OK | LARGE TREE DOWN. |
| Jul 23, 2:10 PM CDT | TSTM WND DMG | Stilwell, OK | SEVERAL TREES BLOWN DOWN AND LIMBS BLOWN DOWN ON COUNTY ROADS AROUND STILLWELL. |
| Jul 23, 2:13 PM CDT | TSTM WND DMG | Centerton, AR | MULTIPLE SMALLER TREES DOWNED |
| Jul 23, 2:13 PM CDT | TSTM WND DMG | Centerton, AR | NUMEROUS SMALLER TREES DOWN IN CENTERTON. |
| Jul 23, 2:15 PM CDT | TSTM WND DMG | Fayetteville, AR | LARGE TREE LIMBS DOWN IN EAST FAYETTEVILLE. ESTIMATED 60 MPH GUST. |
| Jul 23, 2:21 PM CDT | TSTM WND DMG | Pea Ridge, AR | MULTIPLE HOMES IN PEA RIDGE HAVE SUSTAINED SHINGLE DAMAGE. |
| Jul 23, 2:28 PM CDT | TSTM WND DMG | Fayetteville, AR | LARGE TREE LIMBS DOWN. ESTIMATED WIND GUST AT 60 MPH. |
| Jul 23, 2:29 PM CDT | TSTM WND DMG | 4 Sw Johnson, AR | TREE LIMBS BROKEN |
| Jul 23, 2:30 PM CDT | TSTM WND DMG | Muskogee, OK | LARGE LIMBS DOWN ON SOUTHEAST SIDE OF MUSKOGEE. |
| Jul 23, 2:34 PM CDT | TSTM WND DMG | 5 W Short, OK | TREE DOWN AND BROKEN BRANCHES |
| Jul 23, 2:47 PM CDT | TSTM WND DMG | Sallisaw, OK | SEVERAL TREES DOWN. |
| Jul 23, 2:55 PM CDT | TSTM WND DMG | Bella Vista, AR | TREE BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 12:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3863 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
096
WUUS54 KTSA 231900
SVRTSA
ARC007-033-143-OKC001-021-101-131-135-145-231945-
/O.NEW.KTSA.SV.W.0152.140723T1900Z-140723T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
200 PM CDT WED JUL 23 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BENTON COUNTY IN NORTHWEST ARKANSAS...
WESTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
ADAIR COUNTY IN NORTHEAST OKLAHOMA...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTH CENTRAL ROGERS COUNTY IN NORTHEAST OKLAHOMA...
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
WAGONER COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 245 PM CDT
* AT 157 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BELLA VISTA TO 7 MILES NORTHEAST OF CINCINNATI TO
WESTVILLE TO TAHLEQUAH TO SEQUOYAH STATE PARK TO INOLA...AND MOVING
SOUTH AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...ROCKY COMFORT...
BENTONVILLE...HEALING SPRINGS...RHEA...MARIETTA...LINCOLN...
AVOCA...SAVOY...ADAIR STATE PARK...CAVE SPRINGS...STILWELL...
HARMON...OKAY...FORT GIBSON...ELM SPRINGS...CHEROKEE LANDING STATE
PARK...CANEHILL...MORROW...CLYDE...ROGERS...TONTITOWN...VINEY
GROVE...WHEELER...PUMPKIN CENTER...REDBIRD...COOKSON...OAK GROVE...
PRAIRIE GROVE BATTLEFIELD STATE PARK...PRAIRIE GROVE...MONTE NE...
LOWELL...PORTER...ODELL...FARMINGTON...BUNCH...WALNUT GROVE...
JOHNSON...SPRINGDALE...STRICKLER...SHADY GROVE...BRAGGS...HOGEYE...
LAKE TENKILLER STATE PARK...TULLAHASSEE...FAYETTEVILLE...TAFT...
GREENLEAF STATE PARK...BOX...DRAKE FIELD AIRPORT...NATURAL DAM...
SONORA...MARBLE CITY...GREENLAND...LEE CREEK...MUSKOGEE...BRUSHY...
WEST FORK...BRUSHY LAKE STATE PARK...UNIONTOWN...SHORT...GORE...
DEVILS DEN STATE PARK...BLACKBURN...GOSHEN...WOOLSEY...
CEDARVILLE...VIAN...MC KEY...BLACK OAK...SUMMIT...WEBBERS FALLS...
FIGURE FIVE...SALLISAW...TUTTLE...SULPHUR CITY...BRENTWOOD...
WINSLOW...HICKS...ELKINS...DORA...WYOLA...KEEFETON...CHESTER AND
ARNETT.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 286 AND
328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3606 9394 3558 9422 3547 9435 3542 9467
3541 9501 3545 9503 3545 9508 3570 9554
3619 9569 3610 9544 3607 9544 3604 9528
3603 9493 3608 9463 3620 9446 3651 9422
3650 9411
TIME...MOT...LOC 1900Z 341DEG 38KT 3643 9418 3607 9440
3592 9453 3586 9489 3585 9525 3607 9554
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
341
WWUS54 KTSA 231926
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
226 PM CDT WED JUL 23 2014
OKC131-231936-
/O.CAN.KTSA.SV.W.0152.000000T0000Z-140723T1945Z/
ROGERS OK-
226 PM CDT WED JUL 23 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ROGERS COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 3650 9411 3606 9394 3558 9422 3547 9435
3542 9467 3541 9501 3545 9503 3545 9508
3570 9554 3588 9556 3593 9537 3586 9506
3585 9483 3594 9450 3605 9433
TIME...MOT...LOC 1926Z 341DEG 38KT 3607 9397 3576 9426
3566 9442 3560 9478 3559 9514 3581 9543
$$
ARC007-033-143-OKC001-021-101-135-145-231945-
/O.CON.KTSA.SV.W.0152.000000T0000Z-140723T1945Z/
BENTON AR-CRAWFORD AR-WASHINGTON AR-CHEROKEE OK-MUSKOGEE OK-
SEQUOYAH OK-WAGONER OK-ADAIR OK-
226 PM CDT WED JUL 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON...
WESTERN CRAWFORD AND EASTERN BENTON COUNTIES IN NORTHWEST ARKANSAS...
AND SEQUOYAH...NORTHEASTERN MUSKOGEE AND SOUTHERN CHEROKEE COUNTIES
IN EAST CENTRAL OKLAHOMA...AND SOUTHERN ADAIR AND SOUTHEASTERN
WAGONER COUNTIES IN NORTHEAST OKLAHOMA UNTIL 245 PM CDT...
AT 224 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF WESLEY TO DEVILS DEN STATE PARK
TO NATURAL DAM TO MARBLE CITY TO GREENLEAF STATE PARK TO
TULLAHASSEE...AND MOVING SOUTH AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR AND SPOTTER INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...BLACKBURN...NATURAL DAM...
DEVILS DEN STATE PARK...BOX...SULPHUR CITY...MARBLE CITY...
MUSKOGEE...ELKINS...TUTTLE...HICKS...BRUSHY...BRENTWOOD...BRUSHY
LAKE STATE PARK...GORE...UNIONTOWN...SHORT...WINSLOW...
CEDARVILLE...ARNETT...VIAN...WEBBERS FALLS...MC KEY...SUMMIT...
FIGURE FIVE...CHESTER...SALLISAW AND KEEFETON
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 286 AND
328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3650 9411 3606 9394 3558 9422 3547 9435
3542 9467 3541 9501 3545 9503 3545 9508
3570 9554 3588 9556 3593 9537 3586 9506
3585 9483 3594 9450 3605 9433
TIME...MOT...LOC 1926Z 341DEG 38KT 3607 9397 3576 9426
3566 9442 3560 9478 3559 9514 3581 9543
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 9:59 AM CDT, 4 hours 1 minute earlier.
Area forecast discussion, Jul 23, 9:59 AM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
959 AM CDT WED JUL 23 2014
...UPDATE...
.DISCUSSION...
MAIN FORECAST ISSUE THIS MORNING IS POSSIBLE CONVECTION SPREADING
SOUTH INTO NORTHERN PORTIONS OF THE FORECAST AREA FROM THE
WEAKENING COMPLEX IN SOUTHEAST KANSAS. INCREASED POPS ACROSS THE
NORTHEAST TO SLIGHT CHANCE. SHOULD THE COMPLEX HOLD
TOGETHER...THIS WILL AFFECT TEMPERATURES ACROSS THIS AREA...SO MAY
NEED TO ADJUST THE COVERAGE OF THE HEAT ADVISORY. ADDITIONAL
SCATTERED SHOWERS AND STORMS ARE ALSO EXPECTED OVER FAR EAST OK AND
WEST AR. SOME STORMS COULD BECOME SEVERE...WITH MAIN THREAT BEING
STRONG WINDS.
&&
.PREV DISCUSSION... /ISSUED 614 AM CDT WED JUL 23 2014/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 12Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL SITES
THROUGHOUT THE 24 HOUR FORECAST PERIOD. SHOWERS AND THUNDERSTORMS MAY
DEVELOP LATER TODAY. HAVE REPRESENTED THIS POSSIBILITY WITH VCTS
AND PROB30 GROUPS IN THE AFFECTED TAFS.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR OKZ060.
HEAT ADVISORY FROM 1 PM WEDNESDAY TO 8 PM WEDNESDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ059-OKZ061-OKZ062-OKZ064-OKZ065-
OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
OKZ075-OKZ076.
AR...HEAT ADVISORY FROM 1 PM WEDNESDAY TO 8 PM WEDNESDAY FOR ARZ019-
ARZ020-ARZ029.
&&
SHORT TERM...16Hazardous weather outlook, Jul 23, 12:10 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1210 PM CDT WED JUL 23 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1210 PM CDT WED JUL 23 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING IN NORTHEAST OKLAHOMA...AFTERNOON ELSEWHERE. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... A COMPLEX OF STORMS WILL MOVE ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS THROUGH EARLY THIS AFTERNOON AND CONTINUE TO INTENSIFY AS IT MOVES SOUTH INTO A VERY UNSTABLE AIRMASS. THESE STORMS WILL BE CAPABLE OF DAMAGING DOWNBURST WINDS UP TO 70 MPH. ADDITIONAL SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP NEAR A WEAK FRONTAL BOUNDARY MOVING THROUGH NORTHWEST ARKANSAS AND EAST CENTRAL AND SOUTHEAST OKLAHOMA. THESE STORMS WILL ALSO POSE A THREAT FOR DAMAGING WINDS. HEAT INDEX VALUES OF 100 TO 110 DEGREES WILL BE COMMON ACROSS MUCH OF EASTERN OKLAHOMA AND WESTERN ARKANSAS...WITH AFTERNOON THUNDERSTORMS EVENTUALLY BRINGING RELIEF FROM THE HEAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...DANGEROUS HEAT POTENTIAL. FRIDAY...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL. SATURDAY...DANGEROUS HEAT POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... HEAT AND HUMIDITY WILL CONTINUE TO KEEP AFTERNOON HEAT INDICES OVER 100 DEGREES ACROSS MUCH OF THE AREA....ESPECIALLY FRIDAY AND SATURDAY. A COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY WITH CONSIDERABLY COOLER TEMPERATURES EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 23, 12:48 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1248 PM CDT WED JUL 23 2014
OKZ058-063-231815-
DELAWARE OK-OTTAWA OK-
1248 PM CDT WED JUL 23 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN DELAWARE AND SOUTHEASTERN OTTAWA
AT 1248 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF PEORIA TO 2 MILES NORTHWEST OF TWIN
BRIDGES STATE PARK TO AFTON...MOVING SOUTHEAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...AFTON...
FAIRLAND...WYANDOTTE...OTTAWA...PEORIA AND TWIN BRIDGES STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.
INITIAL STRONG WINDS WILL ARRIVE AHEAD OF THE HEAVY RAIN.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3651 9463 3667 9473 3667 9500 3668 9500
3701 9473 3700 9462
TIME...MOT...LOC 1748Z 337DEG 36KT 3697 9468 3680 9478
3667 9495Local storm report, Jul 23, 1:21 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
121 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM TSTM WND DMG 5 E GROVE 36.59N 94.68W
07/23/2014 DELAWARE OK TRAINED SPOTTER
LARGE TREES DOWN... WIND ESTIMATED TO 70 MPH.
&&
SFPLocal storm report, Jul 23, 1:44 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
144 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND GST 3 N SILOAM SPRINGS 36.23N 94.54W
07/23/2014 E50 MPH BENTON AR PUBLIC
&&
SFPLocal storm report, Jul 23, 1:47 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
147 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 PM TSTM WND DMG VINITA 36.64N 95.15W
07/23/2014 CRAIG OK PUBLIC
TREES DOWN.
&&
CASLocal storm report, Jul 23, 1:50 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
150 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG GRAVETTE 36.42N 94.45W
07/23/2014 BENTON AR EMERGENCY MNGR
TREES DOWN IN TOWN
&&
SFPLocal storm report, Jul 23, 1:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
151 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM TSTM WND DMG GENTRY 36.27N 94.48W
07/23/2014 BENTON AR EMERGENCY MNGR
TREES DOWN IN TOWN
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 1:04 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 41 min |
| Jul 23, 1:30 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 45 min |
| Jul 23, 2:12 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 48 min |
| Jul 23, 2:19 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Crawford, Franklin, Madison, Sebastian, Washington | 41 min |
| Jul 23, 3:01 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 44 min |
| Jul 23, 3:34 PM CDT | Areal Flood Advisory | TSA | Franklin | 116 min |
| Jul 23, 4:00 PM CDT | Flash Flood Warning | TSA | Franklin | 5 hr |
| Jul 23, 11:53 AM CDT | Special Weather Statement | TSA | Nowata, Washington | 67 min |
| Jul 23, 12:06 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers, Washington | 39 min |
| Jul 23, 12:34 PM CDT | Special Weather Statement | TSA | Ottawa | 26 min |
| Jul 23, 12:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Wagoner | 48 min |
| Jul 23, 12:45 PM CDT | Special Weather Statement | TSA | Delaware | 30 min |
| Jul 23, 12:48 PM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| Jul 23, 3:40 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 65 min |
| Jul 23, 4:29 PM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| Jul 23, 4:35 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pittsburg, Pushmataha | 55 min |
| Jul 23, 5:20 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 40 min |
| Jul 23, 5:58 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 17 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.